Thunderstorm Wind, Hall
- When
- July 7, 12:15 AM CST
- Where
- Hall County, Memphis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.717, -100.533
3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jul 6, 6:43 PM CST, 5 hours 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 743 PM CDT WED JUL 6 2005 .UPDATE... HAVE UPDATED ZONES TO ADD SEVERE THUNDERSTORM WATCH NUMBER 615. LATEST SATELLITE DATA AND RADAR CONTINUES TO SHOW SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE HIGHER TERRAIN OF EASTERN NEW MEXICO AND ACROSS THE PANHANDLES. UPPER FLOW FROM THE NORTHWEST AND EXPECT THIS ACTIVITY TO TRANSLATE SOUTHEAST INTO THE CWFA OVER THE NEXT FEW HOURS. WILL LIKELY SEE SOME SEVERE WIND GUSTS AND EVEN A FEW STORMS WITH SOME LARGE HAIL. KLBB 88D NEXRAD SHOWS DRYLINE RETREATING TO THE WEST ATTM AND LOCATED FROM MULESHOE SOUTH SOUTHEAST TO BROWNFIELD THEN ON TO BIG SPRING. DEW POINTS HAVE CLIMBED INTO THE MID 60S AT KLBB AND WINDS HAVE BECOME SOUTHEAST. && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 11/06
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 730 PM CDT WED JUL 6 2005 TXZ021>032-070600- BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-GARZA-HALE-HALL- HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-STONEWALL-TERRY-YOAKUM- 730 PM CDT WED JUL 6 2005 SEVERE THUNDERSTORM WATCH NUMBER 615 IS IN EFFECT UNTIL 1 AM CDT THURSDAY MORNING. THE WATCH INCLUDES THE FOLLOWING COUNTIES... BAILEY...BRISCOE...CASTRO...CHILDRESS...COTTLE...FLOYD...HALE... HALL...LAMB...MOTLEY...PARMER...AND SWISHER. HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1200 AM CDT THU JUL 7 2005 TXZ021>044-071000- BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-GARZA-HALE-HALL- HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-STONEWALL-TERRY-YOAKUM- 1200 AM CDT THU JUL 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 5 AM CDT. THE WATCH INCLUDES THE FOLLOWING COUNTIES... BAILEY...BRISCOE...CASTRO...CHILDRESS...COCHRAN...COTTLE...CROSBY... DICKENS...FLOYD...GARZA...HALE...HALL...HOCKLEY...KENT...KING... LAMB...LUBBOCK...LYNN...MOTLEY...PARMER...STONEWALL...SWISHER... TERRY...AND YOAKUM. HAIL TO 2.5 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES.
The Amarillo radar (KAMA), 122 km away, was scanning. The volume nearest the first event began at 06:13 UTC.
3 thunderstorm wind. Local standard time, as filed.
Measured by the Texas Tech/West Texas mesonet station.
Measured by the Texas Tech/West Texas mesonet station.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464410, 5464411, 5464412.